# SDR SWAA2022013085949

- Difficulty date: August 15, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344-360 BL 0 WL 208 / REMOVED AND REPLACED CRACKED INTERCOSTAL AT BS 344- 360 BL 0 WL 208 IAW SRM 51-40-02-0G-0 SRM 51-40-05- 0G-0 AND BOEING DWG 141A5400 13656R 18AUG17
